# SDR SWIA202163206

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CENTER RUBBER TOUCH PAD MISSING FOR LH WING INBD FLAP VANE ON INBD WING TRAILING EDGE    (C CHECK RO 12-19-21)   REPLACED L/H WING INBD FLAP VANE STOPPER ON INBD WING TRAILING EDGE REF CRJ700 51-22-00-001-001-A01
